# SDR UIEA2021050301053

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,977 hours, 18,580 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Equip Overheat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT OVHT UPON LANDING.( TRANSFERRED TO DMI # 146288 MEL 21-58-03-02-01 CAT C DEFERRAL DUE DATE 12MAY21.  REF MDDR 146288 REF LOG PG # 1465089 ITEM M9 . TS PER FIM TASK 21-58 FT 991, NO FAULTS NOTED, UNABLE TO DUPLICATE FAULT. PERFORMED OPS CHECK OF FWD/AFT EQUIPMENT COOLING SYSTEM AMM 21-58-00.  NO DEFECTS NOTED, THIS CLEARS MDDR 146288 PLACARDS REMOVED , MCC NOTIFIED.    )
